skip to main content

DOE PAGESDOE PAGES

Title: Analytical approximation and numerical studies of one-dimensional elliptic equation with random coefficients

Authors:
ORCiD logo ; ;
Publication Date:
Grant/Contract Number:
AC05-76RL01830
Type:
Publisher's Accepted Manuscript
Journal Name:
Applied Mathematical Modelling
Additional Journal Information:
Journal Volume: 40; Journal Issue: 9-10; Related Information: CHORUS Timestamp: 2018-03-14 18:03:23; Journal ID: ISSN 0307-904X
Publisher:
Elsevier
Sponsoring Org:
USDOE Office of Science (SC), Advanced Scientific Computing Research (ASCR) (SC-21)
Country of Publication:
United Kingdom
Language:
English
OSTI Identifier:
1426025